# SDR SWI2023F00390

- Difficulty date: August 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON INTERCOSTAL BETWEEN FS349-FS333 AND STRG 21L, MX#26984435   (C-CHECK RO 10/4/2023)   BLENDED AND RESTORED INTERCOASTAL BETWEEN FS333.00-FS349.00 ON STRINGER 21L REF-CRJ-700 SRM 51-21-06-001-001 A01 AND  MHIRJ REO 670-53-21-2311 REV-- DATED 2023-08-14 ALL STEPS COMPLIED WITH SEE CONTINUATION FOR FURTHER DETAILSCOMPLIED WITH TASK 51-900-1002-SKY
